# SDR ASOA201001481

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 29,952 hours, 27,264 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT CORROSION AT LOWER LATCH FITTING.  THIS ITEM IS INCORPORATED UNDER NEW EC/TC REO 601R-52-21-057 THIS CLEARS MCO 528892-2 REF TO AFDL 528987-3 FOR NEW MCO.
